Alert archive / Florida / Special Weather Statements in 2020
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 18, 2020, 4:12 PM EDT for Broward County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2020, 4:12 PM EDT (20:12 UTC)
- Expired
- May 18, 2020, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 70 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
162
WWUS82 KMFL 182012
SPSMFL
Special Weather Statement
National Weather Service Miami FL
412 PM EDT Mon May 18 2020
FLZ067-068-071>074-168-172-173-182100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
412 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 500 PM EDT...
* At 411 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Loxahatchee NWR to Twin Lakes to Broadview Park to near
Intersection I-75 And Griffin Road to Pennsuco. Movement was east
at 15 mph.
* Nickel size hail, funnel clouds, and winds in excess of 45 mph
possible with these storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton Beach,
Delray Beach, Tamarac, Margate, Coral Gables and Lake Worth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2661 8003 2623 8003 2612 8006 2571 8009
2584 8083 2617 8075 2614 8055 2633 8041
2658 8038
TIME...MOT...LOC 2011Z 277DEG 14KT 2650 8018 2620 8016 2609 8023 2603
8039 2590 8041
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 18, 3:44 PM EDT, 28 minutes earlier.
Area forecast discussion, May 18, 3:44 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Miami FL 344 PM EDT Mon May 18 2020 ...Strong to severe storms this afternoon/early evening... ...Another round possible overnight in Southwest Florida... .Short Term (Rest of Today and Tonight)... Tropical Storm Arthur is currently moving over the outer banks of North Carolina and it will continue to move northeastward off of the Mid-Atlantic coastline through the rest of the afternoon and evening hours. At the same time, the tail of Arthur, basically a trough of low pressure will extend into the southeastern portion of the country. This also combined with a mid to upper level area of low pressure moving into the Tennessee Valley and a trough of low pressure moving into the eastern Gulf of Mexico will allow for a south southwesterly flow to continue across South Florida. The Gulf coast sea breeze will be allowed to push inland as the east coast sea breeze will remain pushed up against the coast. All of this will result in the development of scattered to numerous showers and thunderstorms especially over the east coast and the Lake Okeechobee region. Some of these thunderstorms could be strong to severe this afternoon and this evening as 500mb temps will be between -9 and -11C across the region along with steep lapse rates and high MLCAPE over the area. The primary impacts with these storms will be heavy rainfall, frequent lightning strikes, small hail, and gusty winds. The potential for some minor street flooding is possible as well across the east coast with the heavy rainfall from thunderstorms. The trough of low pressure over the eastern Gulf of Mexico will slowly move across the region and into the Atlantic waters later this evening and into the overnight hours. This will help to keep the chances of showers and thunderstorms around during this time frame. The greatest chances of showers and thunderstorms will continue to be across the east coast as well as the Lake Okeechobee region. .Long Term (Tuesday through Sunday)... The mid-level trough will push into the Gulf waters late tonight into early Tuesday morning likely spurring additional convection. Portions of Southwest Florida could see vigorous showers and thunderstorms overnight spurred by the mid and upper level support provided by the trough moving through with activity pushing eastward through the morning. The afternoon focus will remain along the east coast where the sea breeze, the surface boundary, and remnant moisture could interact to produce some convection. The mid-level low will emerge over the Tennessee River Valley late Tuesday into Wednesday. The surface boundary and associated moisture should slip to the southeast of the area which may allow a brief dry slot for portions of the area to emerge. Any dryness should be short- lived as the mid-level low pulls back northward with the moisture returning in time for the sea breeze convection to potentially produce thunderstorms with the potential for heavy rain. The generally unsettled pattern will persist as the rich moisture remains across the region through the rest of the week. Diurnal heating and the presence of sea breezes due to a light synoptic flow should allow mentionable thunderstorm chances most days except for those brief winds where a dry slot of air could move through portions of the region. A ridge of high pressure may try to build over the aloft over the Gulf but it may not be able to cap convection as much as a stronger high centered closer to the area. Temperatures will remain warm with upper 80s and 90s on most afternoons and mid 60s to 70s for minimum temperatures. && .Marine... Southwesterly flow will continue through the middle of the week across the Atlantic and Gulf coastal waters. Seas will generally remain at 3 feet or less across the local waters. Scattered to numerous showers and thunderstorms will be possible each day through the end of the week. Winds and waves will be higher in and around any showers or thunderstorms. && .Prev Discussion... /issued 135 PM EDT Mon May 18 2020/ Aviation... Mainly VFR conditions will prevail throughout the forecast period. The exception to this will be in and around any showers or thunderstorms that develop this afternoon and this evening where periods of MVFR or even IFR conditions are possible. South to southwesterly winds will continue through this evening between 10 and 15 knots. Patchy fog development is possible across the interior sections during the overnight hours. Prev Discussion... /issued 1121 AM EDT Mon May 18 2020/ Update / Mesoscale Discussion... Midlevel water vapor loops indicate a well-defined southern-stream cyclonic-flow perturbation centered over the Middle Gulf waters well off the Tampa Bay Area coast. This feature will continue drifting eastward or even southeastward, as the centroid of its accompanying cyclonically-curved jet streak still lies upstream of the trough axis. As a result, CVA-associated height falls and related DCVA- enhanced midlevel cooling preceding this shortwave trough will continue to overspread the NWS Miami County Warning Area through the day -- with 500-mb temperatures falling to -8C to -10C from southeast to northwest. Meanwhile the low-level mass response preceding the wave is favoring enhanced isentropic ascent and regenerative convection within a corridor from the east-central Gulf toward areas from Tampa to Fort Myers. This activity will progress northeastward to eastward, with diurnally destabilizing inflow favoring an increasing potential for robust convection to accompany this activity across Glades and Hendry Counties toward/across the Lake Okeechobee region from late morning into early afternoon. Meanwhile, areas of cloud-thinning and partial clearing southeastward of this regime toward southeast Florida will favor strong destabilization by this afternoon. Concurrently, differential-heating-induced baroclinicity and solenoidal circulations along the edges of thicker/denser mid/high- level cloud decks and old outflow accompanying the more pronounced isentropic-ascent regime, coupled with decaying outflow from dissipating convection presently ongoing over Biscayne Bay vicinity, along with some potential for a modest/broad east-coast sea-breeze circulation to ensue, will favor a marked uptick in robust convective potential this afternoon across southeast Florida. Convection will preferentially regenerate into areas of highest theta-e through the afternoon into the early evening -- i.e., southeastward to southward. Given the extremely moist planetary boundary layer -- associated with lowest-100-mb mean mixing ratios of 15-16 g/kg -- convective inhibition will be low amid sufficient low-level ascent -- aided by the larger-scale synoptic ascent -- to support high confidence in the aforementioned regenerative convective regime taking place today. Moreover, it appears that an elevated mixed layer has overspread South Florida from the Sierra Madre Mountains of Mexico -- accompanied by maximum midlevel lapse rates of 7.0-7.5 C/km. Related enhanced midlevel CAPE density will favor intense parcel accelerations, offsetting the effects of precipitation loading / dry entrainment, in support of robust updrafts. While modest, the presence of 20-30 kt of effective shear -- accompanying the enhanced midlevel height gradient peripheral to the shortwave trough -- will combine with 2000-3000 J/kg of midlevel-instability-enhanced boundary-layer buoyancy for intense multicell clusters. In addition to sporadic instances of small hail, these parameters suggest large hail -- to around quarter size -- may occur especially where updrafts remain in more separated/discrete phases. Moreover, the enhanced downward buoyancy accompanying the EML could favor damaging wind gusts where more substantial cell interactions take place among the multicell clusters. Confidence continues to grow in isolated severe winds and hail affecting southeast Florida this afternoon -- especially from Downtown Miami / Miami Beach area northward through coastal/metro Palm Beach County. The most-likely timing is 1-7PM. The latest output from the Statistical Severe Risk Assessment Model (SSCRAM) depicts both conditional and unconditional probabilities for damaging wind gusts and severe hail across these coastal and metro areas of South Florida this afternoon, further increasing confidence in these convective hazards materializing in the strongest storms that develop. However, earlier scattered strong thunderstorms may also affect Hendry/Glades Counties through the Lake Okeechobee region. In addition to severe hail/wind potential today, there is also a reasonable-worst case scenario for a slight inland mass flux in the lowest 1 km AGL to favor effective SRH near 100 m2/s2 in immediate proximity to the east coast. Related streamwise-vorticity enhancements could conditionally favor the potential for convection to briefly attain supercellular characteristics within 10-15 miles of the immediate Atlantic coast -- locally boosting the hail/wind potential, and possibly supporting a brief/weak tornado. The enhanced midlevel lapse rates and related parcel accelerations would also contribute to enhanced vorticity stretching in the low-levels, and thus there is a reasonable worst-case scenario for brief tornado with the east-coast-area convective regime. Finally, given widespread 1.9-2.0-inch precipitable water, enhanced outflow establishing foci for convective regeneration/training amid low MLCINH, and anticipated slow multicellular-convection motion, heavy rain and flooding will be a concern -- especially for the east- coast metro areas and vicinity. If training convection were to become established over areas that experienced several inches of rain over the past few days, the potential for significant urban flooding could occur this afternoon. Such potential would be highly localized, though antecedent conditions may bolster this risk. Ultimately, there remains some uncertainty regarding the exact details of most-likely strong/severe risk, along with a bit of uncertainty about the maximum magnitude of potential convective intensity. This is especially the case given the modest large-scale ascent over the region. However, there is growing confidence in a severe-thunderstorm and flooding potential for the east coast metro areas and vicinity, and all interests across South Florida are encouraged to monitor weather conditions closely today. && .Preliminary Point Temps/PoPs... West Palm Beach 72 87 72 87 / 40 60 20 60 Fort Lauderdale 75 87 74 86 / 40 60 20 60 Miami 74 88 74 87 / 40 60 20 50 Naples 72 85 73 86 / 60 50 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Previous Mesoscale Discussion...Cohen/Weinman Marine...55/CWC Aviation...55/CWC Short Term...55/CWC Long Term...02/RAG
Hazardous weather outlook, May 18, 9:42 AM EDT, 6 hours 30 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 942 AM EDT Mon May 18 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 190145- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 942 AM EDT Mon May 18 2020 ...STRONG TO POSSIBLE SEVERE STORMS TODAY... ...HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Isolated to scattered thunderstorms are possible across all of South Florida and its waters today, especially for portions of the interior and east coast metro areas. A few of the thunderstorms could become strong, to even severe, with gusty winds, hail, frequent lightning strikes, and heavy rainfall. A weak isolated tornado is possible across eastern portions of South Florida. Tornado: A weak isolated tornado may be possible today with the strong to severe storms, primarily across the east coast of South Florida. Wind: The strongest thunderstorms could produce wind gusts up to 60 mph mainly over the east coast metro areas and the local waters. Hail: The strongest thunderstorms could produce hail up to quarter size mainly over the east coast metro areas and the adjacent coastal waters. Flooding: Heavy rainfall from thunderstorms, and repeated rounds of showers/storms, can produce flooding in low lying and poorly drainage areas, especially for the east coast where it has been raining the past few days. Waterspouts: There is a slight chance of waterspouts with any thunderstorms and showers that do develop over the local waters. Visibility: Patchy fog is possible over most of South Florida early this morning, with patchy smoke over the southern Everglades and interior areas of Collier County due to wildfires. Visibilities in the fog and smoke could fall below half an mile at times. Temperatures: Heat indices could reach 100 degrees over portions of the interior and East Coast this afternoon, with greater than 105 degrees over portions of eastern Palm Beach County. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY There will be a chance of thunderstorms across South Florida throughout the week. Gusty winds, locally heavy rainfall, lightning, and waterspouts will be possible with the strongest storms. The threat of rip currents for Atlantic beaches will also increase towards the end of the work week as winds become more easterly over South Florida. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Fell
In the hours before
Special weather statement, May 18, 2:42 PM EDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Miami FL 242 PM EDT Mon May 18 2020 FLZ071>074-181930- Inland Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- 242 PM EDT Mon May 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 330 PM EDT... * At 242 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Miccosukee Resort, or 14 miles southwest of Miramar, moving northeast at 20 mph. * Nickel size hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Pembroke Pines, Hollywood, Miramar, Davie, Sunrise, Miami Gardens, Weston, Miami Lakes, Cooper City, Hialeah Gardens, Medley, Royal Palm Ranches, Palm Springs North, Sunshine Acres, Miccosukee Resort, Intersection I-75 And Griffin Road, Pennsuco, Intersection Krome And U.S. 27 and Country Club. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2573 8053 2588 8069 2613 8038 2604 8021 TIME...MOT...LOC 1842Z 210DEG 18KT 2584 8052 13
Local storm report, May 18, 3:01 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD BOYNTON BEACH 26.53N 80.09W
05/18/2020 PALM BEACH FL BROADCAST MEDIA
WPTV RETWEETED A VIDEO THAT SHOWS FLOODING
NEAR THE INTERSECTION OF CONGRESS JUST SOUTH
OF WOOLBRIGHT IN BOYNTON BEACH. ONE CAR IS
STALLED ON 30TH AVE, WHILE OTHERS HAVE
TURNED AROUND ON THAT STREET. (CORRECT:
LAT/LON 26.4973, -80.0897).
&&
HVNLocal storm report, May 18, 3:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 2 W WELLINGTON 26.66N 80.29W
05/18/2020 M46 MPH PALM BEACH FL MESONET
MESONET STATION FW5300 IN WELLINGTON
MEASURED A 46 MPH WIND GUST OUT OF THE SE AT
2:30 PM.
&&
RAGLocal storm report, May 18, 4:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND GST 15 W WESTON 26.14N 80.63W
05/18/2020 M48 MPH BROWARD FL MESONET
THE BROWARD SHERIFF'S OFFICE FIRE RESCUE STATION ON
ALLIGATOR ALLEY REPORTED A 48 MPH WIND GUST AT 257 PM.
&&
EVENT NUMBER MFL2000075
RAGLocal storm report, May 18, 4:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT MON MAY 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HEAVY RAIN 2 NNE DELRAY BEACH 26.48N 80.08W
05/18/2020 M7.37 INCH PALM BEACH FL MESONET
A TOTAL OF 7.37 INCHES OF RAIN MEASURED AS OF 4 PM AT
WEATHER UNDERGROUND SITE KFLDELRA71 NEAR LAKE IDA IN
DELRAY BEACH.
0404 PM HEAVY RAIN 2 NW DELRAY BEACH 26.48N 80.11W
05/18/2020 M5.41 INCH PALM BEACH FL MESONET
MEASURED RAINFALL OF 5.41 INCHES AT WEATHER UNDERGROUND
STATION KFLDELRA49 IN THE SABAL LAKES COMMUNITY OF
DELRAY BEACH.
0407 PM HEAVY RAIN 2 SSW OCEAN RIDGE 26.50N 80.07W
05/18/2020 M5.43 INCH PALM BEACH FL MESONET
MEASURED RAINFALL OF 5.43 INCHES AT WEATHER UNDERGROUND
STATION KFLBOYNT1 NEAR BETHESDA HOSPITAL EAST IN BOYNTON
BEACH AS OF 4:05 PM.
&&
EVENT NUMBER MFL2000076
EVENT NUMBER MFL2000077
EVENT NUMBER MFL2000078
MOLLEDASpecial weather statement, May 18, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
412 PM EDT Mon May 18 2020
FLZ067-068-071>074-168-172-173-182100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
412 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 500 PM EDT...
* At 411 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Loxahatchee NWR to Twin Lakes to Broadview Park to near
Intersection I-75 And Griffin Road to Pennsuco. Movement was east
at 15 mph.
* Nickel size hail, funnel clouds, and winds in excess of 45 mph
possible with these storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton Beach,
Delray Beach, Tamarac, Margate, Coral Gables and Lake Worth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2661 8003 2623 8003 2612 8006 2571 8009
2584 8083 2617 8075 2614 8055 2633 8041
2658 8038
TIME...MOT...LOC 2011Z 277DEG 14KT 2650 8018 2620 8016 2609 8023 2603
8039 2590 8041
13The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:19 AM EDT | Special Marine Warning | MFL | 41 min | |
| May 18, 7:34 AM EDT | Special Weather Statement | MFL | Collier | 56 min |
| May 18, 7:55 AM EDT | Special Marine Warning | MFL | 46 min | |
| May 18, 8:58 AM EDT | Special Marine Warning | MFL | 47 min | |
| May 18, 9:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| May 18, 12:14 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| May 18, 12:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| May 18, 12:43 PM EDT | Special Marine Warning | MFL | 92 min | |
| May 18, 12:53 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| May 18, 1:09 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| May 18, 1:13 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 77 min |
| May 18, 1:22 PM EDT | Flash Flood Warning | MFL | Palm Beach | 4 hr |
| May 18, 1:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| May 18, 1:40 PM EDT | Special Marine Warning | MFL | 95 min | |
| May 18, 1:50 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 55 min |
| May 18, 1:54 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 66 min |
| May 18, 2:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| May 18, 2:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| May 18, 2:40 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| May 18, 2:42 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| May 18, 2:44 PM EDT | Special Marine Warning | MFL | 91 min | |
| May 18, 2:53 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach | 82 min |
| May 18, 3:12 PM EDT | Special Marine Warning | MFL | 93 min | |
| May 18, 3:16 PM EDT | Special Marine Warning | MFL | 89 min | |
| May 18, 3:17 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 58 min |
| May 18, 4:25 PM EDT | Special Marine Warning | MFL | 95 min | |
| May 18, 4:39 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 18, 4:59 PM EDT | Special Weather Statement | MFL | Collier | 61 min |
| May 18, 5:25 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| May 18, 5:28 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 47 min |
| May 18, 5:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| May 18, 5:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| May 18, 5:57 PM EDT | Special Weather Statement | MFL | Collier | 48 min |
| May 18, 6:01 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 44 min |
| May 18, 6:09 PM EDT | Special Weather Statement | MFL | Monroe | 51 min |
| May 18, 6:11 PM EDT | Special Weather Statement | MFL | Collier | 64 min |
| May 18, 6:26 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| May 18, 6:34 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| May 18, 6:46 PM EDT | Special Weather Statement | MFL | Monroe | 59 min |
| May 18, 7:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| May 18, 7:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| May 18, 7:21 PM EDT | Special Marine Warning | MFL | 114 min | |
| May 18, 7:27 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| May 18, 7:36 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| May 18, 7:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| May 18, 7:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
Nearby
Special Weather Statements in Florida, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.